# SDR DALA2025012400582

- Difficulty date: January 23, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 78,475 hours, 10,367 cycles
- Engine: Pwa PW4168A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DISCONTINUED TAKEOFF AROUND 50 KNOTS DUE TO RIGHT ENGINE FAILURE.   FOUND METAL IN THE 2.5 BLEED PORTS. #2 ENGINE REPLACED PER AMDS W/C 7100-9901-02. OK FOR SERVICE.
